# SDR AALA201901059001

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 37,459 hours, 5,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR PRESENT DURING TAXI.  ISOLATED BLEED SYSTEM, LEFT BLEED WITH LEFT PACK NO ODOR. RIGHT BLEED WITH RIGHT PACK ONLY, ODOR PRESENT. LEFT BLEED WITH RIGHT PACK ONLY, ODOR PRESENT.  THE AIRCRAFT WAS GROUNDED.  CHECKED THE PACKS,  NO ODOR NOTED FROM ANY BLEED SOURCE.
